Vol 7, No 2 (2015)

Journal of Mathematics Research, Vol. 7, No. 2, June 2015

Table of Contents


Enumerations for Compositions and Complete Homogeneous Symmetric Polynomial PDF
Soumendra Bera p1
A Regularized Newton Method with Correction for Unconstrained Nonconvex Optimization PDF
Heng Wang, Mei Qin p7
The Distribution of Zeros of Quadratic Forms over Finite Fields PDF
Ali H. Hakami p18
Soliton Solutions of a General Rosenau-Kawahara-RLW Equation PDF
Jin-ming Zuo p24
The Construction of a New Kind of Weakening Buffer Operators PDF
Rui Zhou, Jun-jie Li p29
The Cyclic Groups via Bezout Matrices PDF
Omur Deveci, Yesim Akuzum, Erdal Karaduman, Ozgur Erdag p34
Metzlerian and Generalized Metzlerian Matrices: Some Properties and Economic Applications PDF
Giorgi Giorgio, Cesare Zuccotti p42
On Filter $(\alpha)$-convergence and Exhaustiveness of Function Nets in Lattice Groups and Applications PDF
Antonio Boccuto, Xenofon Dimitriou p56
On the $O(1/k)$ Convergence Rate of He's Alternating Directions Method for a Kind of Structured Variational Inequality Problem PDF
Haiwen Xu p69
On Co-screen Conformality of 1-lightlike Submanifolds in a Lorentzian Manifold PDF
Erol Kilic, Sadik Keles, Mehmet Gulbahar p76
Probabilistic Analysis of Balancing Scores for Causal Inference PDF
Priyantha Wijayatunga p90
On Solvability of an Inverse Boundary Value Problem for Pseudo Hyperbolic Equation of the Fourth Order PDF
Yashar T. Mehraliyev, Afaq F. Huseynova p101
A Spline Group – Korovkin Approximation Theorem PDF
Malik Saad Al-Muhja p110
On the Irreducibility of Artin's Group of Graphs PDF
Malak M. Dally, Mohammad N. Abdulrahim p117
The Integrating Factors for Riccati and Abel Differential Equations PDF
Chein-Shan Liu p125
Algebraic Properties of the Category of Q-P Quantale Modules PDF
Shaohui Liang p142
Theory and Application of Characteristic Finite Difference Fractional Step Method of Capillary Force Enhanced Oil Production PDF
Yirang Yuan, Aijie Cheng, Danping Yang, Changfeng Li, Tongjun Sun p150
A Rational Approximation for Efficient Computation of the Voigt Function in Quantitative Spectroscopy PDF
Sanjar M. Abrarov, Brendan M. Quine p163
A Shifted Power Method for Homogenous Polynomial Optimization over Unit Spheres PDF
Shuquan Wang p175
Exact Traveling Wave Solutions for the Modified Double Sine-Gordon Equation PDF
Ying Huang, Bao Rong Li p182
The Weight and Nonlinearity of 2-rotation Symmetric Cubic Boolean Function PDF
Hongli Liu p187
A Method to Construct Sets of Commuting Matrices PDF
Hongmei Wang, Guoju Ye, Hao Zhou, Bing Liang p195
$L^{\Phi }-L^{\infty }$\ Inequalities and Applications PDF
Tiziano Granucci p201
Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 7, No. 2 PDF
Sophia Wang p224

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.


doaj_logo_new_120 proquest_logo_120images_120.